# SDR YENA2024070100922

- Difficulty date: June 29, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N4080J
- Make and model: Airbus A321-271N
- Aircraft serial: 11861
- Aircraft time: 551 hours, 88 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Message
- Condition: Activated
- Location: Fuel Actuator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#43, JFK-LGW. (ETOPS) 'FUEL ACT XFER FAULT. FAULT ON ACT PANEL. ( CAUTION ON ECAM 5) ACT XFR FAULT (ACT) ); REF TSM 28-28-00-810-874-A. ACCOMPLISHED SYS INTEGRITY TEST IAW AMM 25-28-00. ALL OPS CHK GOOD. NO FAULTS/MESSAGES NOTED. PER TSM FAULT CAUSED DUE TO INCORRECT FUEL DISTRIBUTION. ACCOMPLISHED MANUAL FUEL TRANSFER. OPS CHECK GOOD. ALL PARAMS NORMAL. THIS CLEARS MDDR. MX-4 UPDATED. PLAC REMOVED. MCC NOTIFIED.
